Full Text: PDF
Volume 3, Issue 2, 31 August 2021, Pages 221-237
Abstract. In this paper, we investigate the existence of solutions of a variational inclusion problem. An iterative algorithm is investigated with the aid of Michael’s selection theorem and Nadler’s theorem. A strong convergence theorem is established in the framework of real Banach spaces.
How to Cite this Article:
E.U. Ofoedu, K.O. Ibeh, C.B. Osigwe, L.O. Madu, C.G. Ezea, The existence and approximation for solutions of variational inclusion problems, Appl. Set-Valued Anal. Optim. 3 (2021), 221-237.